# SDR JJBA20251024072

- Difficulty date: July 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 132, 232, AND 234 FOUND CORROSION AT THE RH SILL SERVICE DOOR AT FRAMES 20 AND 22. REMOVED AND REPLACED RH SILL SERVICE DOOR LOWER FRAME BETWEEN FRAME 20 AND 22.
